MathSciNet Relay Station
MathSciNet bibliographic data
MR2225996 (2007a:93006) 93B05 (35K55 35K65 93C20)
Cannarsa, P.; Fragnelli, G.; Vancostenoble, J. Regional controllability of semilinear degenerate parabolic equations in bounded domains. J. Math. Anal. Appl. 320 (2006), no. 2, 804–818.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement